Some results on thin sets in a half plane
Annales de l'Institut Fourier, Volume 20 (1970) no. 2, pp. 201-218.

When one is restricted to a Stolz domain in a half plane we prove that internal thinness of a set at the origin structly implies minimal thinness there. Furthermore this result extends to the half plane itself. We also work out some relations among the concepts of minimal thinness, semi-thinness and finite logarithmic length. Finally we show that a theorem of Ahlfors and Heins can be improved.

On démontre que l’effilement interne entraîne strictement l’effilement minimal si on est dans un domaine de Stolz de sommet relatif au demi-plan. Ce résultat est vrai encore pour le demi-plan lui-même. On établit d’autres résultats entre les idées d’effilement minimal, semi-effilement, et longueur logarithmique finie. Il existe aussi une application à un théorème d’Ahlfors et Heins.

@article{AIF_1970__20_2_201_0,
     author = {Jackson, Howard Lawrence},
     title = {Some results on thin sets in a half plane},
     journal = {Annales de l'Institut Fourier},
     pages = {201--218},
     publisher = {Institut Fourier},
     volume = {20},
     number = {2},
     year = {1970},
     doi = {10.5802/aif.354},
     zbl = {0195.39902},
     mrnumber = {44 #4229},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.354/}
}
TY  - JOUR
AU  - Jackson, Howard Lawrence
TI  - Some results on thin sets in a half plane
JO  - Annales de l'Institut Fourier
PY  - 1970
DA  - 1970///
SP  - 201
EP  - 218
VL  - 20
IS  - 2
PB  - Institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.354/
UR  - https://zbmath.org/?q=an%3A0195.39902
UR  - https://www.ams.org/mathscinet-getitem?mr=44 #4229
UR  - https://doi.org/10.5802/aif.354
DO  - 10.5802/aif.354
LA  - en
ID  - AIF_1970__20_2_201_0
ER  - 
%0 Journal Article
%A Jackson, Howard Lawrence
%T Some results on thin sets in a half plane
%J Annales de l'Institut Fourier
%D 1970
%P 201-218
%V 20
%N 2
%I Institut Fourier
%U https://doi.org/10.5802/aif.354
%R 10.5802/aif.354
%G en
%F AIF_1970__20_2_201_0
Jackson, Howard Lawrence. Some results on thin sets in a half plane. Annales de l'Institut Fourier, Volume 20 (1970) no. 2, pp. 201-218. doi : 10.5802/aif.354. http://archive.numdam.org/articles/10.5802/aif.354/

[1] L. V. Ahlfors and M. Heins, Questions of regularity connected with the Phragmén-Lindelöf principle, Annals of Math. 50, N°. 2 (1949), 341-346. | MR | Zbl

[2] M. Brelot, Points irréguliers et transformations continues en théorie du potentiel, Jour. Math. Pures et Appliquées 19 (1940), 319-337. | JFM | MR | Zbl

[3] M. Brelot, Étude comparée des deux types d'effilement, Annales de l'Inst. Fourier, Grenoble, 15 (1965), 155-168. | Numdam | MR | Zbl

[4] M. Brelot, Aspect statistique et comparé des deux types d'effilement, Anais da Academia Brasileira de Ciencias, 37 (1965), No. 1, 1-15. | MR | Zbl

[5] M. Brelot, Axiomatique des fonctions harmoniques, Les Presses de l'Université de Montréal, 1966. | Zbl

[6] M. Brelot, La topologie fine en théorie du potentiel, Symposium on Probability Methods in Analysis (Loutraki, 1966) lecture notes 31, pp. 36-47, Springer, Berlin, 1967. | Zbl

[7] M. Brelot and J. L. Doob, Limites angulaires et limites fines, Annales de l'Inst. Fourier, Grenoble, 13 (1963), 395-415. | Numdam | MR | Zbl

[8] C. Constantinescu and A. Cornea, Ideale Ränder Riemannscher Flächen, Springer, Berlin, 1963. | Zbl

[9] G. Choquet, Theory of Capacities, Annales de L'Inst. Fourier, Grenoble, 5 (1954), 131-295. | Numdam | MR | Zbl

[10] M. Essén, A Generalization of the Ahlfors-Heins theorem, Bull. Amer. Math. Soc. 75 (1969), 127-131. | MR | Zbl

[11] K. Gowrisankaran, Extreme harmonic functions and boundary value problems, Annales de l'Inst. Fourier, Grenoble 13 (1963), 307-356. | Numdam | MR | Zbl

[12] W. K. Hayman, Questions of regularity connected with the Phragmén-Lindelöf principle, Jour. Math. Pures et Appliquées 35 (1956), 115-126. | MR | Zbl

[13] J. Lelong, Propriétés des fonctions surharmoniques positives dans un demi-espace, Comptes Rend. Acad. Sc. 226 (1948), 1161-1163. | MR | Zbl

[14] J. Lelong, Étude au voisinage de la frontière des fonctions surharmoniques positives dans un demi-espace, Annales de l'École Normale Sup., 66 (1949), 125-159. | Numdam | Zbl

[15] L. Naïm, Sur le rôle de la frontière de R. S. Martin dans la théorie du potentiel, Annales de l'Inst. Fourier, Grenoble, 7 (1957), 183-285. | Numdam | MR | Zbl

[16] M. Tsuji, Potential Theory in Modern Function Theory, Maruzen, Tokyo, 1959. | MR | Zbl

Cited by Sources: